Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 173
HTML articles powered by AMS MathViewer

Mean Cesàro summability of Laguerre and Hermite series
Eileen L. Poiani PDF
Trans. Amer. Math. Soc. 173 (1972), 1-31
$\Pi ^{0}_{1}$ classes and degrees of theories
Carl G. Jockusch and Robert I. Soare PDF
Trans. Amer. Math. Soc. 173 (1972), 33-56
Automorphisms of $\omega _{1}$-trees
Thomas J. Jech PDF
Trans. Amer. Math. Soc. 173 (1972), 57-70
Iterated fine limits and iterated nontangential limits
Kohur Gowrisankaran PDF
Trans. Amer. Math. Soc. 173 (1972), 71-92
The exceptional subset of a $C_{0}$-contraction
Domingo A. Herrero PDF
Trans. Amer. Math. Soc. 173 (1972), 93-115
Analytically invariant and bi-invariant subspaces
Domingo Antonio Herrero and Norberto Salinas PDF
Trans. Amer. Math. Soc. 173 (1972), 117-136
Localizations of HNP rings
James Kuzmanovich PDF
Trans. Amer. Math. Soc. 173 (1972), 137-157
On the classification of simple antiflexible algebras
Mahesh Chandra Bhandari PDF
Trans. Amer. Math. Soc. 173 (1972), 159-181
On bounded oscillation and asymptotic expansion of conformal strip mappings
Arthur E. Obrock PDF
Trans. Amer. Math. Soc. 173 (1972), 183-201
On the genus of a group
Arthur T. White PDF
Trans. Amer. Math. Soc. 173 (1972), 203-214
Actions of groups of order $pq$
Connor Lazarov PDF
Trans. Amer. Math. Soc. 173 (1972), 215-230
The equivariant Plateau problem and interior regularity
H. Blaine Lawson PDF
Trans. Amer. Math. Soc. 173 (1972), 231-249
A class of representations of the full linear group. II
Stephen Pierce PDF
Trans. Amer. Math. Soc. 173 (1972), 251-262
On the null-spaces of elliptic partial differential operators in $R^{n}$
Homer F. Walker PDF
Trans. Amer. Math. Soc. 173 (1972), 263-275
Asymptotic behavior of linear integrodifferential systems
Viorel Barbu and Stanley I. Grossman PDF
Trans. Amer. Math. Soc. 173 (1972), 277-288
On the semisimplicity of group rings of solvable groups
C. R. Hampton and D. S. Passman PDF
Trans. Amer. Math. Soc. 173 (1972), 289-301
Closed subgroups of lattice-ordered permutation groups
Stephen H. McCleary PDF
Trans. Amer. Math. Soc. 173 (1972), 303-314
Some results on parafree groups
Yael Roitberg PDF
Trans. Amer. Math. Soc. 173 (1972), 315-339
$0\leq X^{2}\leq X$
Ralph Gellar PDF
Trans. Amer. Math. Soc. 173 (1972), 341-352
On a variation of the Ramsey number
Gary Chartrand and Seymour Schuster PDF
Trans. Amer. Math. Soc. 173 (1972), 353-362
A new class of functions of bounded index
S. M. Shah and S. N. Shah PDF
Trans. Amer. Math. Soc. 173 (1972), 363-377
Automorphisms of $\textrm {GL}_{n}(R), R$ a local ring
J. Pomfret and B. R. McDonald PDF
Trans. Amer. Math. Soc. 173 (1972), 379-388
Simple groups of order $2^{a}3^{b}5^{c}7^{d}p$
Leo J. Alex PDF
Trans. Amer. Math. Soc. 173 (1972), 389-399
The study of commutative semigroups with greatest group-homomorphism
Takayuki Tamura and Howard B. Hamilton PDF
Trans. Amer. Math. Soc. 173 (1972), 401-419
Functions and integrals
J. Malone PDF
Trans. Amer. Math. Soc. 173 (1972), 421-447
A Radon-Nikoým theorem for operator-valued measures
Hugh B. Maynard PDF
Trans. Amer. Math. Soc. 173 (1972), 449-463
Canonical neighborhoods for topologically embedded polyhedra
Robert Craggs PDF
Trans. Amer. Math. Soc. 173 (1972), 465-490
On trigonometric series associated with separable, translation invariant subspaces of $L^{\infty }(G)$
Ron C. Blei PDF
Trans. Amer. Math. Soc. 173 (1972), 491-499
A proof that $\mathcal {C}^2$ and $\mathcal {T}^2$ are distinct measures
Lawrence R. Ernst PDF
Trans. Amer. Math. Soc. 173 (1972), 501-508